RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1996, Volume 8, Issue 3, Pages 1–13 (Mi aa700)  

This article is cited in 5 scientific papers (total in 5 papers)

Expository Surveys

Extremal problems on the convex hull of a space curve

V. A. Zalgaller

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (677 kB)

English version:
St. Petersburg Mathematical Journal, 1997, 8:3, 369–379

Bibliographic databases:

Received: 09.10.1995

Citation: V. A. Zalgaller, “Extremal problems on the convex hull of a space curve”, Algebra i Analiz, 8:3 (1996), 1–13; St. Petersburg Math. J., 8:3 (1997), 369–379

Citation in format AMSBIB
\Bibitem{Zal96}
\by V.~A.~Zalgaller
\paper Extremal problems on the convex hull of a space curve
\jour Algebra i Analiz
\yr 1996
\vol 8
\issue 3
\pages 1--13
\mathnet{http://mi.mathnet.ru/aa700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1402285}
\zmath{https://zbmath.org/?q=an:0884.52002|0877.52005}
\transl
\jour St. Petersburg Math. J.
\yr 1997
\vol 8
\issue 3
\pages 369--379


Linking options:
  • http://mi.mathnet.ru/eng/aa700
  • http://mi.mathnet.ru/eng/aa/v8/i3/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sarkaria, KS, “Tetrahedron ABCD of width 1 with minimum AB+BC+CD”, American Mathematical Monthly, 110:9 (2003), 785  crossref  mathscinet  isi  scopus  scopus
    2. Finch, SR, “Lost in a forest”, American Mathematical Monthly, 111:8 (2004), 645  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Gori, M, “On a maximization problem for the convex hull of connected systems of segments”, Journal of Convex Analysis, 14:1 (2007), 49  mathscinet  zmath  isi
    4. Tilli P., “Isoperimetric Inequalities for Convex Hulls and Related Questions”, Transactions of the American Mathematical Society, 362:9 (2010), 4497–4509  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Ghomi M., “The Length, Width, and Inradius of Space Curves”, Geod. Dedic., 196:1 (2018), 123–143  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:388
    Full text:160
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019